# SDR SWIA202156427

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H BATT RIB AT WING STATION 48.30 IS CRACKED.   (C-CHECK) RO 2/25/2021   REMOVED AND REPLACED BATT RIB ANGLE(P/N: 600-10389-2) AT R/H WING STATION 48.30 REF. CRJ200SRM 51-42-21, DWG 601R10204 REV -J, AND DWG 601R10212 REV A. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
